Medicine Overview of Mefera Tablet
Side Effects of Mefera are Nausea, Vomiting, Diarrhoea, Indigestion, Loss of appetite, Heartburn.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Mefera 500 mg/450 mg Tablet is to be taken with food.
This will help to avoid acidity and heartburn.
Mefera 500 mg/450 mg Tablet is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Mefera Tablet
Mefera Tablet related warnings
Taking Mefenamic Acid+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Mefera 500 mg/450 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Mefera 500 mg/450 mg Tablet is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Mefera 500 mg/450 mg Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Mefera 500 mg/450 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Mefera 500 mg/450 mg Tablet may be needed. Please consult your doctor.
Use of Mefera 500 mg/450 mg Tablet is not recommended in patients with severe kidney disease.
Mefera 500 mg/450 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Mefera 500 mg/450 mg Tablet may be needed. Please consult your doctor.
However, the use of Mefera 500 mg/450 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Questions Related to Mefera
Hello Sir/ Mam, I am PATIENT in Clinical bioequivalance dept. of a pharmaceutical MNC. whenever season change happens, I feel mild abdominal cramp and urge to defecate at 2-3 times a day but I don't have to go to toilet. I don't suffer from diarrhea. My blood reports and USG abdomen reports are normal. Please suggest me how to overcome this problem and how can I make my digestive system more stronger.
Dr. Tapas Kumbhkar
Tab sporlac 1BD Tab Rcifax 400mg TDS For 15 days
Frequently asked questions about Mefera Tablet
Mefera is a combination of two medicines: Mefenamic acid and Paracetamol. This medication helps in relieving pain, especially for stomach pain. It works by lowering the levels of chemical substances in the body that causes pain.
Q. Is it safe to use Mefera?
Yes, Mefera is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can Mefera be stopped when the pain is relieved?
Mefera is usually used for short-term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the specified time period as recommended.
Q. Can the use of Mefera cause nausea and vomiting?
Yes, the use of Mefera can cause nausea and vomiting. To avoid nausea, take it with milk, food or with antacids. Avoid taking fatty or fried foods. In the case of vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to the doctor if there is persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Mefera cause dizziness?
Yes, the use of Mefera can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Mefera?
The use of Mefera is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of liver or kidney disease.
Q. Can I take Mefera with vitamin B complex?
Yes, Mefera can be taken with vitamin B-complex preparations. Mefera helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Can the use of Mefera cause damage to kidneys?
Yes, the long-term use of Mefera can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Mefera than recommended?
No, taking higher than the recommended dose of Mefera can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the storage condition for Mefera?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
One of the following vendor pharmacies will deliver Mefera 500 mg/450 mg Tablet: NPS, DYL, AFT, HSP, WHP, SLC, BHA, KHD, DFP, ASP, SCH, SNH, RUS, SNG, HAT, VVN, PWN, MBP, SRG, MSD, KHP, KIM, HNP, GMA, AVS, MJT, NFP, WPL, KLC, AMM, PNQ, LCC, HLT, AAA, NVL, NEO, GPP, SHG, AYM, NTB, IAD, RHS, RWP, BRC, PSE, VSL, MTD, MTM, MAM, BGS, MKT, OMV, HEX, 9MM, FRS, RSA, DRA, DVH, VRS, KMC, HPC, KHC, BLS, DYG, TSS, SGC, PRN, PLT, CRN, TAP, ANT, JVN, GTC, JIV, HTV, PTI, SPV, NXG, NPH, SWA, RHL, SPF, PRL, AVC, MFN, KIS, RPI, GFL, PMA, RSS, NWP, PHN, RPA, OWN, RDH, SHC, ADT, IPP, HCP, QLF, GNC, SBL, APS, PHC, ABP, QTM, AMR, FRM, FIP, HGI, SIO, FGH, OHM, LMS, BTM, MKS, AHP, GEO, HBV, SJP, ESY, WSI, DLP, SVS, TNH, AYN, STA, MDO, KAL, AGT, GBL, ALC, VSC, USF, ATL, ANP, UPA, CPK, DZY, STS, UHP, ANS, BHS, DGN, IMC, HTS, RHW, CMC, TOM, AAR, GHR, MDN, SYN, ARD, SAA, ATP, BIO, RTL, BBN, BMJ, NLP, EVP, BJR, HMP, DLY, SCP, APT, MOM, MIL, BNC, BLP, UMP, SVH, ZEL, BNA, AVB, RKS, 1MH, RGH, ZPR, OIP, CZT, BHM, VJS, AXM, NXT, PPR, YAG, VNS, DPL, GGL, SMS, BLE, SPD, BBS, SLN, XMX, EMB, HZF, DPP, JSL, LHA, SMN, BHP, VHP, WDE, MPC, BSN, BAP, SBN, HPP, ENP, SDM, WHL, IPL, INC, RVC, LHP, MKE, MAP, OWP, MRS, SWP, HLP, SGH, PNT, EQN, GLD, GLM, UVD, CMD, BAL, AAY, RDR, NLC, PSF, HIP, HWS, OLT, GPT, ALY, SAH, AVL, MDI, JJE, KHH, PVP, BKB, RPP, ZVP, NEW, BSL, EPS, KNH, JBT, SBA, VOP, JVO, SHD, SSI, SHN, AGP, SAF, DHP, SDE, PEN, NLG, MIP, BNT, DHR, AYU, CLT, 4IT, RRP, OBS, WAD, MDH, DAO, BJP, NTL, PRT, THP, MAX, BDI, VTR, RAC, NSL, PTP, NNP, HSM, NVY, NAS, EEC, VDH, SOF, CTP, TAT, JHC, O4O, USM, MLC, GDA, SSS, NDP, PRC, AMH, RWL, LIP